Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Nausea, vomiting, diarrhea, fatigue, abdominal pain. Should kidney ultrasound be done now?

Had nausea, vomitting, diarreha, fatigue , loss of weight and appetite and abdominal pains. Went to doctor. Blood levels: lipase = 88; calcium = 11.1; uric acid = 8.1; mono% = 12.2 - all of these high on lab test. Was sent to gastro and had egd and colonoscopy (both neg). Had CT of abdomen and pelvis. Found a complicated renal cyst on each of the kidneys. Also have UTI. Urologist gave antibiotic for UTI and said will do ultra sound of kidney but not for 6 months. No measurements of cysts except to say larger than Hounsfield units for simple cysts. Also radiologist says to do renal protocol CT if clinically indicated. Heavy smoker for 40 years but quit 20 years ago. Should ultrasound of kidney or renal protocol CT be done now? What do the other high blood levels suggest? Gastro has me on 40 mg of prednisone but I still have pain.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
The findings you have given,indicate a multi-system disease especially Primary Hyperparathyroidism is a strong possibility.Other being an abdominal malignancy,
get labs done for Blood-iPTH levels,Calcium,Phosphorus,ABG.Stop Tab Prednisolone as that is not required to be taken.
You may also consult an Endocrinologist if required,based on reports.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor